# SDR QXEA2012113001507

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRINGER CLIP ON STRINGER 31P STATION -18.250 CORRODED.  REMOVED FITTING IAW SRM 51-42-05-02-01 AND 51-40-15-02-01, FITTING FOUND TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01. MATCH DRILLED NEW FITTING IAW 51-40-07-02-01.  INSTALLED, APPLIED SURFACE PROTECTION AND PAINTED EXTERIOR IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-25-10-02-01, 51-25-15-02-01, AMM 51-25-01-390- AND 51-25-15-02-01.
